MAUDE Adverse Event Report: ARTHREX, INC. BUTTON, DOG BONE; WASHER, BOLT NUT

ARTHREX, INC. BUTTON, DOG BONE; WASHER, BOLT NUT
Model Number BUTTON, DOG BONE
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 07/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient had an ac separation that was initially treated with the ar-2270 dog bone implant.A few weeks later, the anchor in the corocoid had pulled out and was revised using a clavicle hook plate.

Brand Name
BUTTON, DOG BONE
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11591179
Report Number1220246-2021-02798
Device Sequence Number14220894
Product Code HTN
UDI-Device Identifier00888867026599
UDI-Public00888867026599
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K052776
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBUTTON, DOG BONE
Device Catalogue NumberAR-2270
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2021
Initial Report FDA Received Date03/30/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;